Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 215, NWS Tulsa, OK

October 17, 2007Haskell County, McIntosh County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 17, 2007, 8:29 PM CDT for Haskell County, McIntosh County, Pittsburg County, Oklahoma. It was in force for 41 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 17, 2007, 8:29 PM CDT (01:29 UTC)
Expired
Oct 17, 2007, 9:10 PM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Haskell County, OK, McIntosh County, OK, Pittsburg County, OK

The radar

The Tulsa radar (KINX), 92 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 17, 8:30 PM CDTTSTM WND GST 654 Wnw Eufaula, OK
Oct 17, 8:30 PM CDTTSTM WND GST 70Stidham, OK
Oct 17, 8:35 PM CDTTSTM WND GST 904 Wnw Eufaula, OK
Oct 17, 8:36 PM CDTTSTM WND GST 70Eufaula, OKAT EMERGENCY MANAGEMENT OFFICE
Oct 17, 8:40 PM CDTTSTM WND DMG5 N Enterprise, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 17, 2:25 PM CDTTornado WatchSPC8 hr
Oct 17, 4:31 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2007-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2007-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3303 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 180128
SVRTSA
OKC061-091-121-180230-
/O.NEW.KTSA.SV.W.0215.071018T0129Z-071018T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
829 PM CDT WED OCT 17 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
  NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 930 PM CDT

* AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR INDIANOLA...MOVING NORTHEAST
  AT 45 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CANADIAN...
  VIVIAN...STIDHAM...EUFAULA...ENTERPRISE...CHECOTAH AND
  RENTIESVILLE.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3543 9535 3542 9534 3517 9535 3505 9589
      3519 9591 3555 9564 3556 9535
TIME...MOT...LOC 0129Z 225DEG 43KT 3521 9573

$$
3 follow-up statements
000 
WWUS54 KTSA 180140
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
840 PM CDT WED OCT 17 2007

OKC061-091-121-180230-
/O.CON.KTSA.SV.W.0215.000000T0000Z-071018T0230Z/
MCINTOSH OK-HASKELL OK-PITTSBURG OK-
840 PM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN PITTSBURG...WESTERN HASKELL AND EASTERN MCINTOSH
COUNTIES...

AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR VIVIAN...
MOVING NORTHEAST AT 45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ENTERPRISE...
ONAPA...CHECOTAH AND RENTIESVILLE.

65 TO 70 MPH WINDS HAVE BEEN REPORTED IN THE EUFAULA AREA WITH 
THIS STORM. 

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

LAT...LON 3543 9535 3542 9534 3517 9535 3509 9581
      3555 9564 3556 9535
TIME...MOT...LOC 0140Z 225DEG 43KT 3530 9562

$$
000 
WWUS54 KTSA 180151
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
852 PM CDT WED OCT 17 2007

OKC061-091-121-180230-
/O.CON.KTSA.SV.W.0215.000000T0000Z-071018T0230Z/
MCINTOSH OK-HASKELL OK-PITTSBURG OK-
852 PM CDT WED OCT 17 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN PITTSBURG...WESTERN HASKELL AND EASTERN MCINTOSH
COUNTIES...

AT 848 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR ONAPA...
MOVING NORTHEAST AT 50 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RENTIESVILLE.

LAT...LON 3537 9534 3534 9535 3532 9534 3528 9535
      3523 9565 3539 9559 3555 9550 3556 9535
TIME...MOT...LOC 0152Z 227DEG 47KT 3542 9544

$$
000 
WWUS54 KTSA 180210
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
909 PM CDT WED OCT 17 2007

OKC061-091-121-180219-
/O.CAN.KTSA.SV.W.0215.000000T0000Z-071018T0230Z/
MCINTOSH OK-HASKELL OK-PITTSBURG OK-
909 PM CDT WED OCT 17 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PITTSBURG...
WESTERN HASKELL AND EASTERN MCINTOSH COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT. 

LAT...LON 3537 9534 3534 9535 3532 9534 3528 9535
      3523 9565 3539 9559 3555 9550 3556 9535
TIME...MOT...LOC 0209Z 227DEG 47KT 3557 9524

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 8:24 PM CDT, 5 minutes earlier.

Area forecast discussion, Oct 17, 8:24 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
824 PM CDT WED OCT 17 2007

.DISCUSSION...
NOTE: THERE WILL BE A SERIES OF UPDATES NEXT COUPLE OF
HOURS CLEARING PORTIONS OF THE WATCH FROM WEST TO EAST
AS DRIER AIR SURGES INTO THE AREA.  CURRENT CONVECTIVE
LINE ACTIVE FROM NOWATA-MAYES-WAGONER AND EASTERN MOST
OKMULGEE-MCINTOSH-PITTSBURG COUNTY.                 GW

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   61  77  52  78 /  80  20  10   0
FSM   63  83  50  78 /  90   0  10   0
MLC   58  83  48  82 /  70   0   0   0
BVO   57  73  48  78 /  80  20  10   0
FYV   62  74  48  71 /  90  10  10   0
BYV   63  76  49  71 /  90  10  10   0
MKO   59  80  50  78 /  80  10  10   0
MIO   60  72  50  75 /  80  20  10   0
F10   58  80  50  79 /  70  10  10   0
HHW   60  85  51  83 /  60  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....21
Hazardous weather outlook, Oct 17, 7:08 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
708 PM CDT WED OCT 17 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
708 PM CDT WED OCT 17 2007

...TORNADIC THREAT CONTINUES OVER EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED SUPERCELL THUNDERSTORMS ARE ONGOING ACROSS EASTERN
OKLAHOMA THIS EVENING...AND THESE STORMS ARE EXPECTED TO
CONTINUE EASTWARD AS THE DRYLINE SURGES WITH THE PASSING
UPPER STORM SYSTEM.  CONDITIONS REMAIN VERY FAVORABLE FOR
TORNADIC POTENTIAL WITHIN THESE SUPERCELLS...AND THIS
FAVORABLE ENVIRONMENT WILL PERSIST THROUGH THE
EVENING HOURS. IN ADDITION TO THE TORNADIC POTENTIAL...GOLFBALL
SIZE HAIL AND WINDS TO 80 MPH WILL BE POSSIBLE WITH
THESE STORMS. THE THREAT WILL DECREASE FROM WEST TO
EAST LATER TONIGHT AS THE DRYLINE CONTINUES EASTWARD.

ISOLATED FLASH FLOODING WILL ALSO BE POSSIBLE AS THE
STORMS WILL PRODUCE A BRIEF PERIOD OF VERY HEAVY RAINS...
ESPECIALLY WHERE HEAVIER RAINS HAVE ALREADY FALLEN TODAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
THE ONGOING STORMS HAVE THE POTENTIAL TO PRODUCE SIGNIFICANT
SEVERE WEATHER. ACTIVATION OF THE REGIONAL SKYWARN NETWORK IS
UNDERWAY. LOCAL SPOTTER GROUPS SHOULD BE ACTIVE NEAR ANY OF THE
STORMS. EMERGENCY MANAGERS SHOULD READY FOR NOT ONLY SPOTTER
OPERATIONS BUT ALSO POTENTIAL IMPACT RECOVERY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE MAIN UPPER SYSTEM WILL CLEAR THE AREA BY THURSDAY...WITH
PLEASANT WEATHER EXPECTED FOR MOST OF THE WEEKEND. THE NEXT UPPER
SYSTEM SHOULD MOVE INTO THE CENTRAL AND SOUTHERN PLAINS SUNDAY
NIGHT...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH
MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Oct 17, 7:32 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
732 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND GST     2 N TULSA               36.16N 95.92W
10/17/2007  M63 MPH          TULSA              OK   ASOS

            MEASURED AT TULSA INTERNATIONAL AIRPORT ASOS.

&&

JDS
Local storm report, Oct 17, 7:40 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     TSTM WND GST     4 SSW TULSA             36.08N 95.95W
10/17/2007  E60.00 MPH       TULSA              OK   PUBLIC

0734 PM     HAIL             OWASSO                  36.27N 95.85W
10/17/2007  E1.00 INCH       TULSA              OK   TRAINED SPOTTER

            NUMEROUS POWER LINE FLASHES

0735 PM     HAIL             3 S OWASSO              36.23N 95.85W
10/17/2007  E0.75 INCH       TULSA              OK   AMATEUR RADIO

&&

SAA
Local storm report, Oct 17, 7:54 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
754 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     TSTM WND DMG     3 E OWASSO              36.27N 95.80W
10/17/2007                   ROGERS             OK   NWS EMPLOYEE

            5 INCH DIAMETER TREE LIMBS DOWNED BY WIND

0736 PM     TSTM WND DMG     COWETA                  35.95N 95.65W
10/17/2007                   WAGONER            OK   LAW ENFORCEMENT

            POWER LINES BLOWN DOWN

0740 PM     HAIL             4 NE OWASSO             36.31N 95.80W
10/17/2007  E1.50 INCH       ROGERS             OK   AMATEUR RADIO

0744 PM     HAIL             PRESTON                 35.71N 95.99W
10/17/2007  E0.75 INCH       OKMULGEE           OK   EMERGENCY MNGR

0752 PM     HAIL             1 W CLAREMORE           36.31N 95.63W
10/17/2007  E0.88 INCH       ROGERS             OK   AMATEUR RADIO

            DIME TO NICKEL HAIL

&&

SAA
Special weather statement, Oct 17, 8:11 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
811 PM CDT WED OCT 17 2007

ARZ020-029-180200-
FRANKLIN AR-SEBASTIAN AR-
811 PM CDT WED OCT 17 2007

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     EASTERN SEBASTIAN AND SOUTHERN FRANKLIN

AT 811 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WASHBURN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MILLTOWN...ALIX...OZARK...
CHARLESTON...BRANCH...PETER PENDER...MEG...DENNING...CECIL...ALTUS...
MOUNTAIN TOP...WIEDERKEHR VILLAGE...WASHBURN AND FORT CHAFFEE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3539 9369 3537 9371 3538 9378 3530 9381
      3530 9389 3521 9392 3523 9400 3514 9403
      3513 9413 3521 9422 3566 9370
TIME...MOT...LOC 0111Z 226DEG 41KT 3521 9406
Local storm report, Oct 17, 8:14 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
814 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     TSTM WND DMG     TULSA                   36.13N 95.92W
10/17/2007                   TULSA              OK   AMATEUR RADIO

            WIND COLLAPSED TENT AT OKTOBERFEST...LATER
            INFORMATION...38 TO 40 INJURED IN THE AREA.

0730 PM     TSTM WND DMG     OWASSO                  36.27N 95.85W
10/17/2007                   TULSA              OK   AMATEUR RADIO

            TREES DAMAGED...OUTBUILDINGS DAMAGED AND STREET SIGNS
            BLOWN DOWN. DAMAGE FROM 2ND AND BIRCH TOWARD THE
            NORTHEAST.

0800 PM     TSTM WND GST     3 SSE INOLA             36.11N 95.49W
10/17/2007  M61.00 MPH       ROGERS             OK   MESONET

0803 PM     TSTM WND GST     2 S COWETA              35.92N 95.65W
10/17/2007  E60.00 MPH       WAGONER            OK   TRAINED SPOTTER

&&

SAA
Local storm report, Oct 17, 8:20 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT WED OCT 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     NON-TSTM WND DMG OOLOGAH                 36.45N 95.71W
10/17/2007                   ROGERS             OK   EMERGENCY MNGR

            6 OR 7 MOBILE HOMES DAMAGED OR DESTROYED. NO INJURIES
            REPORTED AT THIS TIME.

0810 PM     TSTM WND GST     2 ENE COPAN             36.91N 95.89W
10/17/2007  M59.00 MPH       WASHINGTON         OK   MESONET

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 7:02 PM CDTSevere Thunderstorm WarningTSATulsa73 min
Oct 17, 7:23 PM CDTSevere Thunderstorm WarningTSARogers67 min
Oct 17, 7:25 PM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner65 min
Oct 17, 7:29 PM CDTTornado WarningTSANowata, Washington61 min
Oct 17, 7:47 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes58 min
Oct 17, 8:06 PM CDTSevere Thunderstorm WarningTSACraig, Rogers39 min
Oct 17, 8:10 PM CDTSevere Thunderstorm WarningTSADelaware80 min
Oct 17, 8:19 PM CDTSevere Thunderstorm WarningTSAOttawa56 min
Oct 17, 8:31 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Wagoner59 min
Oct 17, 8:46 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Muskogee, Sequoyah59 min
Oct 17, 9:10 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee55 min
Oct 17, 9:16 PM CDTTornado WarningTSACherokee29 min
Oct 17, 10:01 PM CDTSpecial Weather StatementTSASequoyah44 min
Oct 17, 10:13 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah47 min
Oct 17, 10:31 PM CDTSevere Thunderstorm WarningTSALeFlore44 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.